# SDR DALA2025021301119

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0808963) IN REF. AMD'S 2560-4427 STEP 7. OUT OF LIMITS LATCH RELEASE AT L1, L2 AND R1 DOOR SLIDES. LATCH RELEASE AT L1, L2 AND R1 DOOR SLIDES WERE REPLACED PER B737-800 AMM 25-66-01.
